Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Medicine for dark patches on the face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hi
User :   Actually, I am quite a healthy 23-year-old male
Doctor :   ok
User :   but 1 - 2 months back, I have started noticing dark patches on my face
Doctor :   go ahead with ur medical query
Doctor :   ok
User :   yeah yeah..
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
Doctor :   how big is the patch
User :   oh..fine
User :   Age: 23. Gender: Male. Occupation: xxxxx Marital Status: Single. Dependants: 4.
User :   The patch is not very big...
Doctor :   ok
User :   there are 2 on the right cheek and 1 on the left
Doctor :   any other medical problems u have other than this
User :   nope..
Doctor :   r u taking any medicines
User :   no, nothing as of yet..
Doctor :   is the pimple marks ur refering?
User :   no, they are not pimple marks..
Doctor :   u can try
User :   My complexion is wheatish....
Doctor :   Niltan cream
User :   but since patches are pretty dark
Doctor :   apply this once daily at night time for 1 month
Doctor :   if u dont find any relief u can consult dermatalogist
User :   oh..fine..tnx
Doctor :   Have you filled the Feedback form that I sent you
Doctor :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor